2019
Том 71
№ 9

All Issues

First nontrivial group of homologies of simplicial schemes of unimodular frames over the Dedekind ring

Zainalov B. R.


Abstract

We prove a theorem on generation of the first nontrivial group of homologies of a simplicial scheme of unimodular frames over the Dedekind ring by standard cycles.

Citation Example: Zainalov B. R. First nontrivial group of homologies of simplicial schemes of unimodular frames over the Dedekind ring // Ukr. Mat. Zh. - 2018. - 70, № 9. - pp. 1231-1248.